Journal of Applied Mathematics and Stochastic Analysis
Volume 9 (1996), Issue 3, Pages 255-261
Quantitative results for perturbed stochastic differential
Bulgarian Academy of Sciences, Institute of Mathematics, Box 373, Sofia 1090, Bulgaria
Received 1 August 1995; Revised 1 December 1995
Copyright © 1996 Jordan Stoyanov and Dobrin Botev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The paper is devoted to Itô type stochastic differential equations (SDE's)
with small perturbations. Our goal is to present strong results showing how
close are the -order moments of the solutions of the perturbed SDE's and
the unperturbed SDE.